Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 671983, 9 pages
http://dx.doi.org/10.1155/2015/671983
Research Article

On Mann’s Type Method for Nonexpansive and Strongly Quasinonexpansive Mappings in Hilbert Spaces

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Dipartimento di Matematica, Universitá della Calabria, Arcavacata, 87036 Rende, Italy

Received 3 February 2015; Accepted 24 April 2015

Academic Editor: Adrian Petrusel

Copyright © 2015 Nawab Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Iemoto and W. Takahashi, “Approximating common fixed points of nonexpansive mappings and nonspreading mappings in a Hilbert space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e2082–e2089, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. N. Hussain, G. Marino, and A. A. N. Abdou, “On Mann's method with viscosity for nonexpansive and nonspreading mappings in Hilbert spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 152530, 11 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  3. K. Aoyama, S. Iemoto, F. Kohsaka, and W. Takahashi, “Fixed point and ergodic theorems for λ-hybrid mappings in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 11, no. 2, pp. 335–343, 2010. View at Google Scholar · View at MathSciNet
  4. S. Itoh and W. Takahashi, “The common fixed point theory of singlevalued mappings and multi-valued mappings,” Pacific Journal of Mathematics, vol. 79, no. 2, pp. 493–508, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  5. K. Aoyama and F. Kohsaka, “Fixed point and mean convergence theorems for a family of lambda-hybrid mappings,” Journal of Nonlinear Analysis and Optimization: Theory & Applications, vol. 2, no. 1, pp. 87–95, 2011. View at Google Scholar
  6. K. Wongchan and S. Saejung, “On the strong convergence of viscosity approximation process for quasinonexpansive mappings in Hilbert spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 385843, 9 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. R. E. Bruck and S. Reich, “Nonexpansive projections and resolvents of accretive operators in Banach spaces,” Houston Journal of Mathematics, vol. 3, no. 4, pp. 459–470, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Saejung, “Halpern's iteration in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 10, pp. 3431–3439, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. G. Marino and H.-K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  11. P.-E. Mainge, “Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 899–912, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus